Have just finished my 5 months of Accutane, (60mg/day) but after 2 weeks I have whiteheads and blackheads appearing on my face. There is also a strange rash on the sides of my face/cheeks. The rash has no colour, just bumps and isn't ichy. I am also premenstrual (does that have anything to do with it?). Will the whiteheads and blackheads go away? Is the rash from oversensitive skin? What do I do?
I Have Finished Accutane but Whitehead Are Coming Back, Also Strange Rash. What Do I Do?
Doctor Answers (1)
After Accutane: Whiteheads and Rash
For the rash, I would visit your dermatologist to see what type of rash you are having. For the whiteheads, you could have them extracted by an aesthetician or you could see your dermatologist. Finally, I strongly recommend continuing the use of Retin-A topically.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.